# SDR REXA2020033000366

- Difficulty date: March 7, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 27,800 hours, 19,093 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341708
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280.00 BULKHEAD AFT SIDE AT RBL 36 HAS CORROSION
REMOVED & REPLACED FS 280 RH WEB IAW CRJ 900 SRM 53-11-10-201-004-AO1 WVAC EMP# 6027
